Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Heaviness above the ear, feeling pulsation in the temple. Naprosyn prescribed. No relief

Hi.i am 30 years old female...mother of 7yrs old boy....I am having heavy ness in my left ear and above my left ear...somdays ago I was having pulsation on the left side of my temple....and I showed it to neurologist....he prescribed me naprosyn500 for two days....after taking medicine for two days....I never feel that pulsation but heayness is still there in ear and temple of left side
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013
Thank you for posting your query.
Your symptoms are suggestive of migraine. Naprosyn (naproxen) is a good medicine for treating this. As you are already improving, you may continue the same for a period of 5-7 days.
If you experience recurrence of symptoms, you may benefit from preventive medications (to prevent recurrence of headaches).
I hope it helps.
Please get back if you require any additional information.

Best wishes,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad,
My personal URL on this website:
My email:
My blog:
Answered: Wed, 26 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor